| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "defib pad short" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device and therapy cable were returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, defib testing and ecg testing without duplicating a malfunction to the device.The device was recertified and returned to the customer.Further clarification obtained from the customer during our evaluation indicated that the user was using non zoll electrode pads.The non zoll pads were not returned as part of the investigation.No trend is associated with reports of this type.